Michael Damron
Michael Damron
Associate Professor of Mathematics, Georgia Institute of Technology
כתובת אימייל מאומתת בדומיין gatech.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
years of first-passage percolation. University Lecture Series 68
A Auffinger, M Damron, J Hanson
Amer. Math. Soc., Providence, RI. MR3729447, 50
6850
Busemann functions and infinite geodesics in two-dimensional first-passage percolation
M Damron, J Hanson
Communications in Mathematical Physics 325 (3), 917-963, 2014
642014
50 years of first-passage percolation
A Auffinger, M Damron, J Hanson
American Mathematical Soc., 2017
56*2017
Relations between invasion percolation and critical percolation in two dimensions
M Damron, A Sapozhnikov, B Vágvölgyi
The Annals of Probability 37 (6), 2297-2331, 2009
432009
Differentiability at the edge of the percolation cone and related results in first-passage percolation
A Auffinger, M Damron
Probability Theory and Related Fields 156 (1-2), 193-227, 2013
422013
A simplified proof of the relation between scaling exponents in first-passage percolation
A Auffinger, M Damron
The Annals of Probability, 1197-1211, 2014
352014
Outlets of 2D invasion percolation and multiple-armed incipient infinite clusters
M Damron, A Sapozhnikov
Probability theory and related fields 150 (1), 257-294, 2011
352011
Sublinear variance in first-passage percolation for general distributions
M Damron, J Hanson, P Sosoe
Probability Theory and Related Fields 163 (1), 223-258, 2015
342015
Bigeodesics in first-passage percolation
M Damron, J Hanson
Communications in Mathematical Physics 349 (2), 753-776, 2017
312017
Uniqueness of ground states for short-range spin glasses in the half-plane
LP Arguin, M Damron, CM Newman, DL Stein
Communications in Mathematical Physics 300 (3), 641-657, 2010
302010
Subdiffusive concentration in first passage percolation
M Damron, J Hanson, P Sosoe
Electronic Journal of Probability 19, 1-27, 2014
202014
Asymptotics for critical first passage percolation
M Damron, WK Lam, X Wang
The Annals of Probability 45 (5), 2941-2970, 2017
192017
The scaling relation chi= 2 xi-1 for directed polymers in a random environment
A Auffinger, M Damron
ALEA Lat. Am. J. Probab. Math. Stat. 10 (2), 857-880, 2013
182013
Examples of nonpolygonal limit shapes in iid first-passage percolation and infinite coexistence in spatial growth models
M Damron, M Hochman
The Annals of Applied Probability 23 (3), 1074-1085, 2013
162013
Rate of convergence of the mean for sub-additive ergodic sequences
A Auffinger, M Damron, J Hanson
Advances in Mathematics 285, 138-181, 2015
132015
On the number of ground states of the Edwards-Anderson spin glass model
LP Arguin, M Damron
Annales de l'IHP Probabilités et statistiques 50 (1), 28-62, 2014
132014
Limit theorems for 2D invasion percolation
M Damron, A Sapozhnikov
The Annals of Probability 40 (3), 893-920, 2012
132012
Parking on transitive unimodular graphs
M Damron, J Gravner, M Junge, H Lyu, D Sivakoff
The Annals of Applied Probability 29 (4), 2089-2113, 2019
122019
Limiting geodesics for first-passage percolation on subsets of
A Auffinger, M Damron, J Hanson
The Annals of Applied Probability 25 (1), 373-405, 2015
112015
Subdiffusivity of random walk on the 2D invasion percolation cluster
M Damron, J Hanson, P Sosoe
Stochastic Processes and their Applications 123 (9), 3588-3621, 2013
112013
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20